# SDR AALA202406119250

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 29,915 hours, 12,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT FLASHLIGHT BATTERY REQUIRES REPLACEMENT. REPLACED FLASHLIGHT BATTERY. PER AMM 25-64-00.
